# SDR 2000UALA00223

- Difficulty date: May 29, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N365UA
- Make and model: Boeing 737322
- Aircraft serial: 24534
- Aircraft time: 33,459 hours, 19,603 cycles
- Engine: Ge CFM56*
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Accessory Unit
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE NR 3 FLAP IN TRANSIT LIGHT ON THE OVERHEAD PANEL FLICKERS ALONG WITH THE FORWARD PANEL FLAPS IN TRANSIT LIGHT WITH FLAPS UP.  *S/D*  REPLACED THE FLAP SLAT ACCESSORY UNIT, (M229).  THE LEADING EDGE INDICATION SYSTEM HAS OPERATED NORMAL SINCE THE REPLACEMENT.
